Phiếu bài tập Ưu tiên và ủy thác công việc có đáp án

Phiếu bài tập Ưu tiên và ủy thác công việc miễn phí để in: 8 bài từ cơ bản đến mức đề thi, kèm đáp án. In ra hoặc lưu thành PDF.

Dành cho giảng viên: miễn phí in, sao chép và sử dụng trên lớp. Mỗi phiếu bài tập mới có số liệu mới và đáp án riêng. Chúng tôi rất cảm ơn nếu bạn đặt liên kết đến ExamProblems trên trang môn học.

Tên: ____________________   Ngày: ____________

1.Dễ

In a three-level triage system, what does “urgent” mean?

  1. ASerious but stable for now, and needs care soon
  2. BAlready deceased on arrival
  3. CMinor, and can safely wait for several hours
  4. DLife-threatening and needs care immediately
2.Dễ

Which protective equipment is needed for droplet precautions?

  1. AA surgical mask when close to the patient
  2. BA lead apron and goggles
  3. CA fitted N95 respirator at all times in the room
  4. DGloves only, with no mask
3.Dễ

In the United States, which law sets out the scope of nursing practice in each state?

  1. AThe federal tax code
  2. BThe Food and Drug Administration rules
  3. CThe state Nurse Practice Act
  4. DThe hospital’s visitor policy
4.Trung bình

A patient is receiving opioids after surgery. Which finding usually comes before opioid-induced respiratory depression?

  1. AIncreased appetite and thirst
  2. BIncreasing sleepiness that is hard to rouse
  3. CA rise in blood pressure with flushed cheeks
  4. DA sudden rise in pain scores
5.Trung bình

A nurse teaches a patient with COPD pursed-lip breathing. Which statement shows a need for further teaching?

  1. A“I will breathe in through my mouth and out quickly through my nose.”
  2. B“I will breathe in slowly through my nose.”
  3. C“I will breathe out slowly through pursed lips.”
  4. D“I will make my breath out about twice as long as my breath in.”
6.Trung bình

A patient with asthma has two inhalers: a corticosteroid and salbutamol (albuterol). Which statement shows a need for further teaching?

  1. A“I will rinse my mouth after using the steroid inhaler.”
  2. B“I will use my steroid inhaler every day, even when I feel well.”
  3. C“I will use my steroid inhaler when I have a sudden attack.”
  4. D“I will carry my salbutamol inhaler with me.”
7.Khó

Một người bệnh được cứu khỏi đám cháy nhà có bỏng mặt, lông mũi bị cháy xém và giọng khàn. Ưu tiên là gì?

  1. ABảo vệ đường thở, chuẩn bị hỗ trợ đường thở sớm
  2. BBắt đầu hồi sức dịch tĩnh mạch tính theo diện tích bỏng
  3. CCho thuốc giảm đau
  4. DLàm sạch và băng các vết bỏng ở mặt
8.Khó

Two days after starting haloperidol, a patient suddenly develops painful neck twisting and the eyes roll upwards. What should the nurse anticipate?

  1. ANo action, because the spasm is a sign of improvement
  2. BA higher dose of haloperidol to calm the patient and stop the movements quickly
  3. CAn anticholinergic drug, such as benztropine or procyclidine, as prescribed
  4. DPhysical restraint until the spasm passes

Đáp án

  1. 1. A · Serious but stable for now, and needs care soon
  2. 2. A · A surgical mask when close to the patient
  3. 3. C · The state Nurse Practice Act
  4. 4. B · Increasing sleepiness that is hard to rouse
  5. 5. A · “I will breathe in through my mouth and out quickly through my nose.”
  6. 6. C · “I will use my steroid inhaler when I have a sudden attack.”
  7. 7. A · Bảo vệ đường thở, chuẩn bị hỗ trợ đường thở sớm
  8. 8. C · An anticholinergic drug, such as benztropine or procyclidine, as prescribed

Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.